×

zbMATH — the first resource for mathematics

The Picard invariant of a principal homogeneous space. (English) Zbl 0282.14015

MSC:
14L15 Group schemes
13B05 Galois theory and commutative ring extensions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, M., Grothendieck topologies, () · Zbl 0208.48701
[2] Bass, H., Algebraic K-theory, (1968), Benjamin New York · Zbl 0174.30302
[3] Borević, Z.; Šafarević, I., Number theory, (1966), Academic Press New York
[4] Childs, L., Abelian Galois extensions of rings containing roots of unity, Illinois J. math., 15, 273-280, (1971) · Zbl 0211.37102
[5] Freyd, P., Abelian categories, (1964), Harper and Row New York · Zbl 0121.02103
[6] Milner, J., Introduction to algebraic K-theory, ()
[7] Orzech, M., A cohomological description of abelian Galois extensions, Trans. am. math. soc., 137, 481-499, (1969) · Zbl 0176.31402
[8] Serre, J.P., Groupes algébriques et corps de classes, (1959), Hermann Paris · Zbl 0097.35604
[9] Small, Ch., The group of quadratic extensions, J. pure appl. algebra, 2, 83-105, (1972) · Zbl 0242.13005
[10] Waterhouse, W., Principal homogeneous spaces and group scheme extensions, Trans. am. math. soc., 153, 181-189, (1971) · Zbl 0208.48401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.